MathSciNet Relay Station
MathSciNet bibliographic data
MR1170635 55P99 (18G99 55P47)
Hollender, J.; Vogt, R. M. Modules of topological spaces, applications to homotopy limits and $E_\infty$ structures. Arch. Math. (Basel) 59 (1992), no. 2, 115–129.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement